For the last 3 months I been having a skin problem. It feels sensitive like a sunburn. Cloth hurt when rubbed against it. Even the parts not covered, like forearms and face are painful. Even the lips and my tongue. No rash are apparent but it’s slightly redder.
I saw 3 different doctors:
Multiple blood test all came back negative.
Some of the ideas they have are: stress or anxiety, allergic or adverse reaction to something (including medication) or problem with the nervous system.
I have an MRI scheduled in 4 weeks but the doc doubt they will find anything to explain my problem..
Long story short:
I just went through a year of **** because of my family doctor. Last year I had decided to start biking into work to get into a better shape. Because of poor stretching, I damaged something in the groin-adductor area. My doc did not find any hernia or prostate problem so she decided it was in my head. The pain was so severe that I could barely walk or sit down. She got me on Cymbalta, Clonazepam, Tramadol, naproxen, Celebrex and advil. (I took the cymbalta daily, Clonazepam occasionally, Tramadol 2 times a day and rotated between naproxen and celebrex and advil 3 times a day.)
After 10 months of this I had enough, and started consulting a physio. He quickly identified a problem with a tendon and after 16 visits things where better. But I was still not able to do any stretching or exercise, the pain would come back. She suggested cortisone injection at that point.
Found a doc that was a specialist and that, told him my story, is diagnoses concurred with the physio's and gave me injections from the groins to the knee. After 3 days the pain was completely gone. But that is when my skin started to hurt. 3 month later I can bike to work, stretch and sit without any pain to my leg...but the skin is so uncomfortable.
Anybody as any idea I could pursue.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?